Heroin rehabilitation in Connecticut
Looking at a Connecticut Heroin rehab for a loved one or for yourself can be a frustrating experience. What type of Heroin rehab treatment is the best? How long should the Heroin treatment be? Should the Heroin detox or rehab be out-patient or residential rehabilitation treatment?
Drug rehab services can help you find:
- Heroin rehabs in Connecticut
- Heroin Addiction treatment
- Heroin rehabilitation
- Heroin Detox centers
- Heroin Withdrawal treatments
Heroin is a really addictive drug, and Heroin Addiction is a major problem in Connecticut and America. Studies suggest a shift from heroin injection to snorting or smoking the heroin because of increased purity and the misconception that the previous forms of use decrease the possibility of addiction.
Heroin is processed from morphine, a naturally occurring substance extracted from the seedpod of the Asian poppy plant. Heroin usually appears as a white or brown powder. Names on the street for heroin include “smack,” “H,” “skag,” and “junk.” Other names may refer to types of heroin produced in a specific geographical area, such as “Mexican black tar.”
A lot of treatment with substitute “legal drugs” are used by the medical society. The effectiveness of those treatment can be disputable as the problem is not handle but just named in a different ways. Some of the “therapy” using medication are harder to get off than the drug by itself.
We will refer you only to treatment that will bring the individual to a drug free life.
Connecticut heroin situation
Heroin is readily available in Connecticut. Heroin is particularly popular in the Southwest and South Central districts of the state. It became a problem as much as Cocaine is in Connecticut.
Using a large amount of heroin can cause fatality. Breathing becomes extremely slow, the body temperature decreases and the heartbeat becomes irregular.
Overdose may happen if: too much heroin is injected, the strength or purity is elevated and heroin is used with alcohol or sedatives (alcohol or benzodiazepines).
To fight the effects of a heroin overdose, the attending ambulance officer will inject the substance naloxone (such as Narcan) to restart breathing. The Narcan might not last as long as the heroin, so the individual will feel “stoned” again and may even become unconscious again. It is important that another amount of heroin is not taken again on that day, as it may combine with the original amount of heroin taken and could cause an overdose.
After an overdose, it is strongly recommended to look for advice at a hospital.